فهرست مطالب

Sahand Communications in Mathematical Analysis - Volume:17 Issue: 1, 2020
  • Volume:17 Issue: 1, 2020
  • تاریخ انتشار: 1398/11/17
  • تعداد عناوین: 11
|
  • Gagula Naveen Venkata Kishore *, Bagathi Srinuvasa Rao, Stojan Radenovic, Huaping Huang Pages 1-22

    In this paper, we establish the existence of common coupled fixed point results for new Caristi type contraction of three covariant mappings in Bipolar metric spaces. Some interesting consequences of our results are achieved. Moreover, we give an illustration which presents the applicability of the achieved results.The formula is not displayed correctly!

    Keywords: Bipolar metric space, Compatible mappings, Coupled fixed point, Common fixed point
  • Bayaz Daraby *, Hassan Ghazanfary Asll, Ildari Sadeqi Pages 23-37

    In this paper, we  present a version of Favard's inequality for special case and then generalize it for the Sugeno integral in fuzzy measure space (X,Sigma,mu), where mu is the Lebesgue measure. We consider two cases, when our function is concave and when is convex. In addition for illustration of theorems, several examples are given.The formula is not displayed correctly!

    Keywords: Favard's inequality, Sugeno integral, Fuzzy measure, Fuzzy integral inequality
  • Vahid Sadri, Reza Ahmadi *, Mohammad Jafarizadeh, Susan Nami Pages 39-55

    The study of the ck-fusions frames shows that the emphasis on the measure spaces introduces a new idea, although some similar properties with the discrete case are raised. Moreover, due to the nature of measure spaces, we have to use new techniques for new results. Especially, the topic of the dual of frames  which is important for frame applications, have been specified  completely for the continuous frames. After improving and extending the concept of fusion frames and continuous frames, in this paper we introduce continuous k-fusion frames in Hilbert spaces. Similarly to the c-fusion frames, dual of continuous k-fusion frames may not be defined, we however define the Q-dual of continuous k-fusion frames. Also some new results and the perturbation of continuous k-fusion frames will be presented.The formula is not displayed correctly!

    Keywords: Fusion frame, k-fusion frame, ck-fusion frame, Q-duality
  • Vatan Karakaya *, Necip Şimşek, Derya Sekman Pages 57-67

    The purpose of this work is to investigate the existence of fixed points of some mappings in fixed point theory by combining some important concepts which are F-weak contractions, multivalued mappings, integral transformations and α-admissible mappings. In fixed point theory, it is important to find fixed points of some classess under F- or F-weak contractions. Also multivalued mappings is the other important classes. Along with that, α-admissible mapping is a different approach in the fixed point theory. According to this method, a single or multivalued mapping does not have a fixed point in general. But, under some restriction on the mapping, a fixed point can be obtained. In this article, we combine four significant notions and also establish fixed point theorem for this mappings in complete metric spaces. Moreover, we give an example to show the interesting of our results according to earlier results in literature.The formula is not displayed correctly!

    Keywords: Fixed point theory, alpha -admissible mappings, Multivalued integral operators, F-weak contraction
  • Prondanai Kaskasem, Aekarach Janchada, Chakkrid Klin Eam * Pages 69-90

    In this paper, we prove the generalized Hyers-Ulam-Rassias stability of the generalized radical cubic functional equation[ fleft ( sqrt[3]{ax^3 + by^3} right)=af(x) + bf(y),] where a,b in mathbb{R}_+ are fixed positive real numbers, by using direct method in quasi-beta-Banach spaces. Moreover, we use subadditive functions to investigate stability of the generalized radical cubic functional equations in (beta,p)-Banach spaces.The formula is not displayed correctly!

    Keywords: Hyers-Ulam-Rassias stability, radical cubic functional equation, quasi-beta-normed spaces, subadditive function
  • Ali Bagheri Vakilabad * Pages 91-98

    Let H be a Hilbert space and C be a closed, convex and nonempty subset of H. Let T:C rightarrow H be a non-self and non-expansive mapping. V. Colao and G. Marino with particular choice of the sequence {alpha_{n}} in Krasonselskii-Mann algorithm, {x}_{n+1}={alpha}_{n}{x}_{n}+(1-{alpha}_{n})T({x}_{n}), proved both weak and strong converging results. In this paper, we generalize their algorithm and result, imposing some conditions upon the set C and finite many mappings from C in to H, to obtain a converging sequence to a common fixed point for these non-self and non-expansive mappings.The formula is not displayed correctly!

    Keywords: Hilbert space, Nonexpansive mapping, Krasnoselskii-Mann iterative method, Inward condition
  • Fikret A. Aliev, Mutallim M. Mutallimov *, Ilkin A. Maharramov, Nargiz Sh. Huseynova, Leyla I. Amirova Pages 99-107

    In the paper a linear-quadratic optimization problem (LCTOR) with unseparated two-point boundary conditions is considered. To solve this problem is proposed a new sweep algorithm which increases doubles the dimension of the original system. In contrast to the well-known methods, here it refuses to solve linear matrix and nonlinear Riccati equations, since the solution of such multi-point optimization problems encounters serious difficulties in passing through nodal points. The results are illustrated with a specific numerical example.The formula is not displayed correctly!

    Keywords: Sweep Algorithm, Optimization, unseparated two-point boundary conditions, Riccati equations
  • Mostafa Hassanloo * Pages 109-124

    Norm and essential norm of differences of differentiation composition operators between Bloch spaces have been estimated in this paper. As a result, we find characterizations for boundedness and compactness of these operators.The formula is not displayed correctly!

    Keywords: Differentiation composition operators, Weighted Bloch spaces, Essential norm
  • Fatemeh Golfarshchi *, Ali Asghar Khalilzadeh Pages 125-137

    Let A and B be two unital C^{*}-algebras and varphi:A rightarrow B be a linear map. In this paper, we investigate the structure of linear maps between two C^{*}-algebras that preserve a certain property or relation. In particular, we show that if varphi is unital, B is commutative and V(varphi(a)^{*}varphi(b))subseteq V(a^{*}b) for all a,bin A, then varphi is a *-homomorphism. It is also shown that if varphi(|ab|)=|varphi(a)varphi(b)| for all a,bin A, then varphi is a unital *-homomorphism. the formula is not displayed correctly!

    Keywords: Absolute value preserving, $*$-homomorphism, Unitary preserving, numerical range
  • Yunus Atalan *, Vatan Karakaya Pages 139-155

    In the present paper, we show that S* iteration method can be used to approximate fixed point of almost contraction mappings. Furthermore, we prove that this iteration method is equivalent to CR iteration method  and it produces a slow convergence rate compared to the CR iteration method for the class of almost contraction mappings. We also present table and graphic to support this result. Finally, we obtain a data dependence result for almost contraction mappings by using S* iteration method and in order to show validity of this result we give an example.the formula is not displayed correctly!

    Keywords: Iteration Methods, Convergence analysis, Data dependence, Almost contraction mappings
  • Azam Yousefzadeheyni, Mohammad Reza Abdollahpour * Pages 157-169

    In this paper, we give some conditions under which the finite sum of continuous g-frames is again a continuous g-frame. We give necessary and sufficient conditions for the continuous g-frames Lambda=left {Lambda_w in Bleft (H,K_wright): win Omegaright} and Gamma=left {Gamma_w in Bleft (H,K_wright): win Omegaright} and operators U and V on H such that Lambda U+Gamma V= {Lambda_w U+Gamma_w V in Bleft (H,K_wright): win Omega} is again a continuous g-frame. Moreover, we obtain some sufficient conditions under which the finite sum of continuous g-frames are stable under small perturbations.the formula is not displayed correctly!

    Keywords: Continuous $g$-frame, Parseval continuous $g$-frame, Continuous $g$-Bessel family, stability